# SDR R61A201506010350

- Difficulty date: June 1, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 21,317 hours, 16,741 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT ALL NUT PLATES ON FWD CARGO DOOR CUT OUT LOWER SEAL DEPRESSOR ARE CORRODED.  MAINTENANCE R & R ALL NUT PLATES ON FWD CARGO DOOR CUT OUT LOWER SEAL DEPRESSOR IAW SRM 51-41-02.  AIRCRAFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
